# SDR DALA2021020100615

- Difficulty date: January 31, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 25,203 hours, 3,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Abnormal
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 EMERGENCY LIGHT ILLUMINATED RECYCLING OF EMERGENCY EXIT LT SWITCH DID NOT RESET.  CORRECTIVE ACTION: FOUND EMERGENCY LIGHTS OFF AT GATE.  OPS CHK PER A330 AMM 33-50, OK AT THIS TIME.
